Results 1 to 2 of 2
Reaction to trigger point injections and Neurontin
  1. #1
    LindaC49 is offline New Member
    Join Date
    Nov 2013
    Posts
    8

    Question Reaction to trigger point injections and Neurontin

    I suffer from DDD & scoliosis of spine, osteoarthritis, and fibromyalgia. I'm on Norco 10/325(x5 per day) for pain and 20mg Prozac in am. I'm not on any Nsaids due to previous bout of ulcers. I use to take Lyrica at night with Ambien for sleep. Can't afford Lyrica so was put on Neurontin(400mg)@pm in place of Lyrica for cost reasons. Getting awful nauseous and hung over dizzy feeling in am. Not worth the trouble with those side affects. Now I just had trigger point injs 1 week apart and the last 2 times had awful stomach issues and pain. Mentioned this to PM Dr but he acted like it wasn't common or even possible. I've read online of cases where severe gastric upset occurred. This is completely unrelated to the Neurontin as it happened before I even started med. My biggest issue is my pain and have counted on injections to help supplement for pain relief. @65 arthritis is my only real health issue. Tired of Drs. just giving out pills rather than offering other alternatives and explaining even when asked. The new pain med rules are a burden for older people in pain. I'm lucky I have a PCP who will still dx them. Anyone else suffer gastric upset with the above treatments.

    Thanks

  2. #2
    crzyallday is offline New Member
    Join Date
    Jul 2015
    Posts
    1

    Default

    My only suggestion is research, research, research. Due to a new medication for MS (1985) that caused extreme dizziness, nausea, tingling in legs, arms & face, insomnia and headaches, I starting researching the web and going on forums to try and get some answers. One result was finding out that I had been taking the least absorbable magnesium I could. As far as pain, asked my new neuro about some pain had been having in both arms and whether it was MS pain which have fortunately never had. She said "I don't deal with pain." Left her office shaking my head. That's when I decided I needed to take a much more active and learned role in my treatment. Going on forums, reading posts, trying to weed out bad sites from good sites is extremely time-consuming BUT thank God it's available. Oh and don't you just hate "older people and 65" in the same sentence? I thought I'd still be hiking and doing all the things I enjoy but disease unfortunately has taken away a lot of those pleasures. God bless you.

Similar Threads

  1. Cortisone Injections
    By CKettenhofen in forum Drug Information
    Replies: 3
    Last Post: 09-19-2013, 08:54 AM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22